# SDR QXEA2022010400007

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,386 hours, 33,752 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450601
- Part serial: 0703
- Condition: Inoperative
- Location: Mlg
- Part time: 9,079 hours, 9,758 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING GEAR DOWN ON FINAL RIGHT MAIN GREEN LOCK LIGHT DID NOT ILLUMINATED . WENT MISSED AND RAN ALTERNATE GEAR EXTENSION CHECKLIST ALTERNATE GEAR INDICATION ALSO CONFIRMED GEAR WAS NOT LOCKED. RUN UP CHECKLIST AND PUMPING MAINS DID NOT LOCK GEAR. ALTERNATE GEAR EXTENSION CHECKLIST/ CYCLING GEAR(AND G LOADING) DID NOT LOCK GEAR. RAN ALT GEAR EXTENSION CHECKLIST AGAIN NO INDICATION. SHUT DOWN #2 ENGINE AND FOLLOWED UNSAFE GEAR LANDING CHECKLIST LANDED FLAPS 35, NO UNUSUAL ROLL OUT BEHAVIORS, TOW TEAM APPLIED GEAR PINS AND TOWED TO GATE. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU FOUND RGDLK2 SENSOR OPEN. REMOVED & REPLACED RGDLK2 SENSOR REF Q 400 AMM TASK 32-61-06-000-802/400-802. VERIFIED RIG OG RGDLK1 SENSOR REF Q400 AMM 32061-06-850-801.& TR32-597. DURING TROUBLESHOOTING, NOTED PSEU FAULTS ONCARDS B&D, REMOVED & REPLACED PSEU REF. Q400 AMM 32-61-06-01-000-801/400-801. AIRCRAFT RETURNED TO SERVICE.
